View Single Post
Old 11-27-2009, 07:46 AM   #2
Reece Reece is offline
Senior Veteran
(female)
 
Join Date: May 2005
Location: NY
Posts: 3,693
Reece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB User
Re: Thyroid med and weight loss

Usually, when you get to a good level, you can lose weight with diet and exercise, but it doesn't usually cause dramatic weight loss in itself---unless you had a ton of water weight---which is actually possible. It may be that your body is regulating to the levels where it needs to be and your metabolism is speeding up.

I would just make sure your doctor is aware that you are dropping the weight, and ask about it. There is a slight possibility that you are over-medicated (but your dose is kind of small for that), or that your thyroid is acting a little wacky, as this happens sometimes with hashimotos---sometimes you get hyperthyroid for a period, and spill extra hormone.

Just make sure everyone thinks it's a safe weight loss, because if you are over-medicated (which I doubt at your dosage and size) you can lose muscle, which you don't want---otherwise, enjoy the weight loss, but keep on top of your doctor about it so that it's a safe and steady weight loss.